# SDR ECPR2014061261983

- Difficulty date: June 12, 2014
- Submitted: June 12, 2014
- Operation: General aviation
- Filed by: Skyborne Airline Academy Inc, repair station ECPR466D
- Aircraft: N4905E
- Make and model: Piper PA-44-180
- Aircraft serial: 4496094
- Aircraft time: 4,200 hours
- Engine: Lyc O360A1H6
- Engine time: 5,346 hours
- Propeller: Hartzl HCC2YR2
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 86152001
- Condition: Corroded
- Location: Zone 600
- Part time: 4,200 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE UPPER SURFACE OF THE BOTTOM CAP OF THE RT WING SPAR ASSY, AT APPROXIMATLEY WING STATION 60, JUST INBD OF THE  RT LANDING GEAR FORWARD TRUNION FITTING ASSY.  CORROSION APPEARED TO HAVE STARTED INSIDE THE SPAR MATERIAL AND HAD NO EXTERNAL INFLUENCE.
